MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: SYNTHES (AO), 3 M

ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: SYNTHES (AO), 3 M
Catalog Number 00885100203
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: france.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that during dismantling of the device at the end of the surgery there was a small leak at the pneumatic hose.There was no harm or injury to the patient and no impact on the procedure.Due diligence is complete.No additional information is available.No adverse event reported.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under cmp-(b)(4).The following sections have been updated: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, h10.No product was returned or pictures provided; functional, visual, and/or dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).

Brand Name
ZIMMER AIR DERMATOME II HOSE: SYNTHES (AO), 3 M
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17875707
Report Number0001526350-2023-01251
Device Sequence Number15299101
Product Code GFD
UDI-Device Identifier00889024376113
UDI-Public(01)00889024376113(11)190925(10)80905471
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00885100203
Device Lot Number80905471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer02/19/2024
06/18/2024
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date02/20/2024
06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose